# SDR AALA202408213888

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 74,792 hours, 28,858 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FO WINDOW WILL NOT OPEN. LUBRICATED 1ST OFFICERS SLIDING WINDOW IAW AMM 12-22-56 AND AMM56-12-11. OPS CHECKS GOOD.
